Most Recent Messages in Conditions, Meds & Tests
hi everyone,my name is linda, my husband had a pacemaker and icd put in 6/21/06 he has alot of dizzy spells, also gets a upset stomach. ALOT. is this part of the meds or some thing else. we have talked to his dr. but no real help. can anyone help us ? thank you linda
I had the pacemaker inserted on June 4th....have my first doctor's appointment today...but at times feel out of breath after doing something....anyone have these symptoms...my pacmaker is set at 60...thanks vtlaney
has anyone had experience with subclavian steal phenomenon? if so, what were your symptoms...i did find info on the internet but just wanted to talk to a real pertson who has/had it.
well frank i only saw the doc intern in nov.this doc gave me the drug i have not seen her since.it appears the docs i see now do not want to take responsibility of the situation.this drug was given to me ,i was informed it was the only drug that will work.now i find out it is the last drug they give you if all else fails.i have read the fda report that is 27 pages on amiodarone.they still do not follow up the way i have read the directions on the drug,i should be monitered close.what a joke!!!!!...
I recently got diagnosed with having asthma. I was wondering if anybody else has this and if it has messed with your heart from medications at all.
It is nice knowing that I am not crazy when I continue to say I am sob but it took having a big spell for a regular dr to tell me that he assumes I have had it for a while. Though, the inhaler that he gave me one of the side effects says it can raise your h.r. I was wondering if this has happened to anybody? Thanks!
I had my chemical stress test today. Went OK, felt kinda wierd for awhile. After they finished my right arm was sort of numb and had a tight feeling in my chest, but they cleared up after a bit. Had a headache for several hours after but that was all. Now I have to wait for every doctor within 30 miles to read it so they can get a little of the money.
in dec.i had my pacemaker put in after 2 ablations. they also said i had an anti arith.heartbeat,given amiodarone.they set my pacer at 50. i always complained about meds and being tired most of the time .that was one hospital.i happened to be near another hospital and felt pressure in my chest ,they gave ma a stress test ,i lasted 1min 22 sec..next they7 asked me why i am set for 50,i said they could not put it any higher,they asked why not .i replied i am not the doctor.they changed my pacer to...
I would like to say first that I have had a pacemaker for 3 years and that I am going in for a stress test June 6. what I would like to know is.If I do this first stress test since they installed my pacemaker, and if something should go wrong, can they revive me being that I have a pacemaker?, please give your in put on this situaion..
Has anyone heard about this drug. This is one of many meds. that dad takes. Seems like i have seen something about it and it was not good. Here are a list of meds. dad is taking if any red flags come up please let me know. Morning meds: Furosemide , Singular, Plavix, Prednisone, Tekturna, Advair Disc, Spiriva, Nite time meds: Vytorin, Zolft, . Please let me know if you have heard anything about these meds. Thank You! Shelley 1967
When I was first started on all the various meds I was put on, I went through and looked them all up and read all the side effects. I didn't stop with just one website either, because there is no telling who is sponsoring the information of any given website. I really looked and found out a couple of very interesting side effects of some regularly used drugs which no one talks about. I'm sorry that I did not note the URLs at the time for reference just keep digging though
i posted a little while ago about feeling a flutter in my chest and a number of people suggested it might be AF, well i just had my 2nd checkup and low and behold i have AF, so i wanted to send out a big thank you to those folks for their insight. I've also noticed the AF is much worse at night especially when relaxing and/or lying down.
the doctor put me on warfarin and is planning to shock my heart back into rhythm in the coming weeks-does anyone have any thoughts on this and will receivi...
The last time I posted, I was trying to go caffeine-free with pretty good success I must say. Well, I must admit that Im back to drinking colas and coffee. Yes, Im officially off the caffeine-free wagon, but before you say get back on that wagon, Blake, let me explain.
Last June I had an ablation and was told to stop taking my arrhythmic heart drug. Well, one of the side effects of that drug was it caused my thyroid to go hyper. I continued to take thyroid medicine. After abou...
How long do people life with paroxysmal afib before it gets worse?
Does living on beta blockers prevent you from doing physical exercise as i am only 41 but i feel breathless when i do any kind of what i would class as heavy exercise - cycling or running up stairs?
Does your heart change radically in the first year after implantation?
(I wonder about this as your heart would have been stuggling with the too slow bradacardia not being oxygenated enough while you sleep t...
Is it typical to have irregular heart beats with the pacemaker? I had my Medronic put in 16 months ago- been doing fine. I was at the Dr. (not cardiologist) yesterday and the nurse said my pulse was 60 (what the pacer is set at) but very irregular fast and slow. Is that because it is a natural pacing beat or? She said to let the cardiologist know, but it is always a hassle and I do not need another Dr visit.
I was implanted with a Medtronic pacemaker in February of 2007 for third degree heart block.I had no symptoms prior to my surgery.I only found out about my condition because of working out at the gym.When I would get on the treadmill I noticed my heart rate was not going up.Came to find out,my BPM were 38 to 40.So I was sent to a cardiologist and the rest is history.Here is my problem....I was told that I would have alot more energy but I don't! In fact I find that I have less energy and I also...
I received a letter from my pharmacy plus a copy of a press release for the recall of Digitek also known as Digoxin in the mail today. These tablets may contain twice the approved level of active inngredient.The manufactors are : Bertek and UDL.
Info number is 1-888-276-6166. It said talk to your healthcare provider about the recall and what to do.
I felt I needed to pass this on just in case you had not been notified yet.
It's been over 4 months since PM implant and the incision area still itches now and then. I also sometimes get the feeling of 'pins and needles' (which my cardio acknowledged and said would go away) too. I resist scratching since I know it's not a good idea. The area looks normal. I thought it might be my hair trying to grow back (went through many itchy spells everytime they shaved my chest for Holter monitoring) but it doesn't look like that's the cause. It's more evident after I've done some...
Hello all, I had a dual chamber pacemaker implanted in 8/20/07and all went well until a few months later and I started having the same symptoms I had before the dual chamber pacer, I called the doc and we played around with my meds for awhile and then by decreasin my metoprolol and verapamil I started to feel good again, thank God. So I just wanted to tell if anyone is having this same problem, to get doc to check meds, I didn,t need the milligrams I was taking before the implantation. It did wo...
Yes Pacegirl, what is the point of taking warfarin? I see no point, only dangers with my platelet count at 125000. Warfarin has its risks and potential side effects. My close friend in Bristol who also has a pacemaker was in hospital for 4 days on the critical list because of warfarin. He now takes coated aspirin ( effectively an anti platelet drug ) and has had no further problems and is on his second pacemaker. Its about time the medical industry came up with a favoured alternative to warfarin...
I have a bi-ventricular resynchronising pacemaker with only the 2 ventricular leads fitted. I still have permanent Atrial Fibrillation.
I also have thrombocytopenia which is a low platelet count. My count is 125000 , the normal range is 150000 to 350000. My clotting is slow and any cut takes ages to heal up. The doctors want to put me on warfarin which will futher undermine my clotting efficiency. I am very unhappy with this as even our own health service guidlines are that you should not...